Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 49, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jul 8, 2016, 3:59 AM EDT. It took effect at Jul 8, 2016, 11:00 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2016, 3:59 AM EDT (07:59 UTC)
- In effect from
- Jul 8, 2016, 11:00 PM EDT
- Expired
- Jul 9, 2016, 10:00 PM EDT
- In force
- 23 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
236 WHUS73 KGRR 080759 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 AM EDT FRI JUL 8 2016 LMZ844>849-081600- /O.NEW.KGRR.SC.Y.0049.160709T0300Z-160710T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 359 AM EDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT SATURDAY. * WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT RANGE TONIGHT AND TURN NORTH AT 15 TO 25 KNOTS ON SATURDAY. WINDS WILL GRADUALLY SUBSIDE SATURDAY NIGHT. * WAVES...WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE TONIGHT AND PEAK INTO THE 3 TO 6 FOOT RANGE ON SATURDAY. WAVES WILL SUBSIDE AFTER DARK SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
7 follow-up statements
384 WHUS73 KGRR 081345 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 945 AM EDT FRI JUL 8 2016 LMZ844>849-082145- /O.CON.KGRR.SC.Y.0049.160709T0300Z-160710T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 945 AM EDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT SATURDAY... * WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT RANGE TONIGHT AND TURN NORTH AT 15 TO 25 KNOTS ON SATURDAY. WINDS WILL GRADUALLY SUBSIDE SATURDAY NIGHT. * WAVES...WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE TONIGHT AND PEAK INTO THE 3 TO 6 FOOT RANGE ON SATURDAY. WAVES WILL SUBSIDE AFTER DARK SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
406 WHUS73 KGRR 081926 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 326 PM EDT FRI JUL 8 2016 LMZ844>849-090330- /O.CON.KGRR.SC.Y.0049.160709T0300Z-160710T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 326 PM EDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT SATURDAY... * WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT RANGE TONIGHT AND TURN NORTH AT 15 TO 25 KNOTS ON SATURDAY. WINDS WILL GRADUALLY SUBSIDE SATURDAY NIGHT. * WAVES...WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE TONIGHT AND PEAK INTO THE 3 TO 6 FOOT RANGE ON SATURDAY. WAVES WILL SUBSIDE AFTER DARK SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
268 WHUS73 KGRR 090110 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 910 PM EDT FRI JUL 8 2016 LMZ844>849-090915- /O.CON.KGRR.SC.Y.0049.160709T0300Z-160710T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 910 PM EDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT RANGE TONIGHT AND TURN NORTH AT 15 TO 25 KNOTS ON SATURDAY. WINDS WILL GRADUALLY SUBSIDE SATURDAY NIGHT. * WAVES...WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE TONIGHT AND PEAK INTO THE 3 TO 6 FOOT RANGE ON SATURDAY. WAVES WILL SUBSIDE AFTER DARK SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
465 WHUS73 KGRR 090746 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 346 AM EDT SAT JUL 9 2016 LMZ844>849-091600- /O.CON.KGRR.SC.Y.0049.000000T0000Z-160710T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 346 AM EDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTH WINDS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL GRADUALLY SUBSIDE FROM THIS EVENING INTO THE OVERNIGHT HOURS. * WAVES...WAVES WILL BUILD INTO THE 3 TO 6 FOOT RANGE TODAY. WAVES WILL SUBSIDE AFTER DARK THIS EVENING AND ESPECIALLY OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
408 WHUS73 KGRR 091507 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1107 AM EDT SAT JUL 9 2016 LMZ844>849-092315- /O.CON.KGRR.SC.Y.0049.000000T0000Z-160710T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1107 AM EDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL GRADUALLY SUBSIDE FROM THIS EVENING INTO THE OVERNIGHT HOURS. * WAVES...3 TO 6 FEET THROUGH THE REST OF THE DAY. WAVES WILL SUBSIDE AFTER DARK THIS EVENING AND ESPECIALLY OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EBW
563 WHUS73 KGRR 091909 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 309 PM EDT SAT JUL 9 2016 LMZ844>849-100300- /O.CON.KGRR.SC.Y.0049.000000T0000Z-160710T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 309 PM EDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TO CONTINUE THIS AFTERNOON. WINDS WILL GRADUALLY SUBSIDE FROM THIS EVENING INTO THE OVERNIGHT HOURS. * WAVES...3 TO 6 FEET THROUGH THE REST OF THE DAY. WAVES WILL SUBSIDE AFTER DARK THIS EVENING AND ESPECIALLY OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EBW
022 WHUS73 KGRR 100200 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1000 PM EDT SAT JUL 9 2016 LMZ844>849-100300- /O.CAN.KGRR.SC.Y.0049.000000T0000Z-160710T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1000 PM EDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO SUBSIDE. $$ JK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 3:43 AM EDT, 16 minutes earlier.
Area forecast discussion, Jul 8, 3:43 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
343 AM EDT FRI JUL 8 2016
LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine
.SYNOPSIS...
Issued at 343 AM EDT Fri Jul 8 2016
Another round of showers and thunderstorms is expected today as a
cold front swings east through the Lower Peninsula. Some of the
storms this afternoon could be strong to severe with damaging winds.
The cold front will bring cooler and less humid air into the region
this evening and especially tonight. A few showers are possible
tonight into Saturday morning. Saturday will be mainly dry however
with cooler than normal temperatures in the 70s. A dry Sunday is
expected with temperatures rebounding to around 80 degrees.
&&
.SHORT TERM...(Today through Sunday)
Issued at 343 AM EDT Fri Jul 8 2016
A cold front is poised upstream of the area at 07z, stretching across
portions of Central Wisconsin back into Central Iowa. A warm and
humid airmass remains in place ahead of the front with a corridor of
1000-2000 J/Kg of CAPE noted just ahead of it. Dew points remain in
the 60s across Lower Michigan, which should rise as the front
approaches. Aloft, the main upper shortwave is clearing seen
spinning into the northern Great Lakes which is touching off new
convection across portions of Wisconsin.
SPC has placed much of the area in a Slight risk today for severe
storms and cannot argue with it. The mid level shortwave will be
pushing into northern Lower Michigan this afternoon coupled with a
strong surface cold front surging east into an unstable airmass. Mid
level winds are fairly strong at 500MB/s on the order of 40-50
knots. Bulk shear values are on the order of 40 knots as well in
the0-6km layer. Ingredients are certainly in place for severe
weather with damaging winds being the main threat as well as locally
heavy rain. Morning clouds will be the factor to watch in terms of
destabilization, but that said, we already have instability in place
given high low level moisture and mid level cooling with the
shortwave.
A few showers are possible tonight into Saturday morning as the
upper low slides through the Lower Peninsula. By Saturday afternoon
any showers should be moving east of the area. Quiet weather is
expected Saturday night and Sunday as high pressure builds in from
the west. Saturday will be a cool day by July standards with a fair
amount of clouds keeping temperatures in the 70s.
.LONG TERM...(Sunday night through Thursday)
Issued at 343 AM EDT Fri Jul 8 2016
No changes needed to the long term portion of the fcst. We still
anticipate that the beginning of the week will remain dry with
increasing temperatures. Upper ridging will remain in control of the
weather for Lower Michigan through early Tuesday. Sfc ridging over
the area on Monday will shift east, and allow warmer and more humid
air to advect north into the area beginning on Tuesday.
Rain chances will start on Tuesday, and likely peak late Wednesday
into Wednesday night. We will see height falls take place with an
upper low that will be rolling east just north of the U.S./Canadian
border. Models are in general agreement in bringing the most
organized short wave through late Wed into Wed night. Temps will
warm toward 90 degrees with a good deal of sunshine.
The rain chances will linger into Thursday with temps remaining
rather warm. A cold front will try to push through, but will stall
out at some point as it becomes nearly parallel to the upper flow.
Where the front stalls out will likely be driven by convection,
which is impossible to determine this far away.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 156 AM EDT Fri Jul 8 2016
Our focus in the 06z fcsts will start off with fog potential in
the first few hours, then shift to shower/storm potential for this
afternoon.
Showers/storms that moved through last evening are just about to
exit KJXN as of 0545z. Winds are becoming light, and skies are
clearing out which will lead to fog and stratus development with
the ambient moisture in place combined with the rain that fell at
many locations. LIFR to VLIFR looks likely, especially at the I-94
sites which had a good deal of rain.
The fog and stratus will clear out by mid morning, leaving some
stratocumulus/cumulus clouds in place. A strong front will
approach KMKG by 16z and is expected to have some shower/storm
activity with it. It is uncertain how solid of a line it will be.
We have gone with VCSH at the wrn sites, with VCTS at the ern
sites where more instability will develop. This will start
clearing the area from NW to SE around 18z, and shift through the
area by 23z or so. Conditions should clear out some for a bit after
the front moves through.
&&
.MARINE...
Issued at 343 AM EDT Fri Jul 8 2016
Will be issuing a Beach Hazards Statement and Small Craft Advisory
from this evening through Saturday evening. Waves will begin to ramp
up after dark this evening, peaking Saturday morning. It will take
into Saturday evening before the waves subside however. Waves will
peak around 6 feet Saturday morning as northwest winds ramp up into
the 15 to 25 knot range. High pressure will bring quieter conditions
on Sunday with minimal wave action.
&&
.HYDROLOGY...
Issued at 300 PM EDT Thu Jul 7 2016
No significant hydro concerns through the weekend. An area of
showers with embedded thunderstorms is expected to move through
between 5 pm and 3 am tonight. Forecast total rainfall amounts have
dropped, with up to around a half inch possible. Many areas will see
some beneficial rain, but it won't be a long-term drought buster.
&&
.GRR Watches/Warnings/Advisories...
MI...Beach Hazards Statement from this evening through Saturday
evening for MIZ037-043-050-056-064-071.
LM...Small Craft Advisory from 11 PM this evening to 11 PM EDT
Saturday for LMZ844>849.
&&
SYNOPSIS...Duke
SHORT TERM...Duke
LONG TERM...NJJ
AVIATION...NJJ
HYDROLOGY...EBW
MARINE...DukeHazardous weather outlook, Jul 7, 1:31 PM EDT, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 131 PM EDT THU JUL 7 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-080830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 131 PM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE MAINLY BETWEEN 5 PM AND 3 AM. IT IS POSSIBLE THAT A STORM OR TWO PRODUCES DAMAGING WIND GUSTS...HAIL...AND NUISANCE FLOODING. THE GREATEST LIKELIHOOD FOR SEVERE WEATHER WOULD BE SOUTH OF I-94. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS WILL REMAIN POSSIBLE INTO FRIDAY AFTERNOON ALONG AND AHEAD OF A COLD FRONT. MAIN STORM THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. LMZ844>849-080830- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 131 PM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND OVERNIGHT. ALL STORMS WILL BE CAPABLE OF FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND WIND GUSTS OF 35 KNOTS OR MORE. THE STRONGEST STORMS ARE EXPECTED TO REMAIN SOUTH OF HOLLAND. AREAS OF FOG WILL BE POSSIBLE BOTH TODAY AND TONIGHT ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY INCREASING WINDS AND WAVES WILL MAKE CONDITIONS HAZARDOUS FOR SWIMMERS AND BOATERS ON LAKE MICHIGAN FRIDAY NIGHT AND SATURDAY. WAVES ARE EXPECTED TO PEAK AROUND 5 TO 6 FEET SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. DUKE TJT
In the hours before
Local storm report, Jul 7, 11:08 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1108 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HEAVY RAIN 1 ENE GRAND JUNCTION 42.41N 86.05W
07/07/2016 M1.94 INCH VAN BUREN MI CO-OP OBSERVER
.
&&
NJJLocal storm report, Jul 7, 11:12 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1112 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HEAVY RAIN BRECKENRIDGE 43.41N 84.47W
07/07/2016 M1.24 INCH GRATIOT MI TRAINED SPOTTER
.
&&
NJJLocal storm report, Jul 7, 11:29 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1129 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HEAVY RAIN PAW PAW 42.22N 85.89W
07/07/2016 M1.50 INCH VAN BUREN MI PUBLIC
.
&&
NJJLocal storm report, Jul 7, 11:37 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1137 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HEAVY RAIN 2 SW PAW PAW 42.20N 85.92W
07/07/2016 M3.40 INCH VAN BUREN MI PUBLIC
.
&&
NJJLocal storm report, Jul 8, 2:10 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
210 AM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM HEAVY RAIN 3 WNW JACKSON 42.26N 84.46W
07/08/2016 M3.12 INCH JACKSON MI ASOS
ASOS STATION JACKSON COUNTY-REYNOLDS FIELD
AIRPORT /JXN/.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:25 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren | 9 hr |
| Jul 7, 11:56 PM EDT | Areal Flood Advisory | GRR | Jackson | 9 hr |
| Jul 8, 2:25 AM EDT | River Flood Advisory | GRR | Jackson | 12 hr |
| Jul 8, 2:25 AM EDT | River Flood Advisory | GRR | Jackson | 37 days |
| Jul 8, 2:36 AM EDT | Areal Flood Warning | GRR | Jackson | 12 hr |
| Jul 8, 4:06 AM EDT | Beach Hazards Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 42 hr |
| Jul 8, 9:30 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mecosta, Newaygo, Osceola | 2 hr |
| Jul 8, 9:34 AM EDT | Severe Thunderstorm Warning | GRR | Lake | 26 min |
| Jul 8, 9:44 AM EDT | Severe Thunderstorm Warning | GRR | Osceola | 37 min |
| Jul 8, 11:21 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more | 3 hr |
| Jul 8, 11:31 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more | 3 hr |
| Jul 8, 11:43 AM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 25 min |
| Jul 8, 12:23 PM EDT | Severe Thunderstorm Warning | GRR | Osceola | 52 min |
| Jul 8, 12:50 PM EDT | Severe Thunderstorm Warning | GRR | Clare | 40 min |
| Jul 8, 1:38 PM EDT | Special Marine Warning | GRR | 37 min | |
| Jul 8, 2:09 PM EDT | Special Weather Statement | GRR | Ottawa | 51 min |
| Jul 8, 2:24 PM EDT | Special Weather Statement | GRR | Clare | 51 min |
| Jul 8, 2:34 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 25 min |
| Jul 8, 2:42 PM EDT | Severe Thunderstorm Warning | GRR | Clare | 33 min |
| Jul 8, 2:55 PM EDT | Special Weather Statement | GRR | Kent | 65 min |
| Jul 8, 3:50 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 29 min |
| Jul 8, 4:33 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ionia | 42 min |
| Jul 8, 4:58 PM EDT | Severe Thunderstorm Warning | GRR | Ingham | 47 min |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.